# SDR ABXA9800928

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Malfunction
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING INITIAL GEAR REACTION, RIGHT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR, NO CHANGE.  PERFORMED GEAR UPLATCH CHECK.  LIGHT EXTINGUISHED AND REMAINED OUT.  REPLACED RIGHT MAIN LANDING GEAR UPLATCH SWITCH.  OPS CHECKED GOOD IAW DC8 SMM.
